# SDR AALA20001166

- Difficulty date: July 11, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTS AT SEAT 26G INOPERATIVE.  REPLACED EMERGENCY LIGHT AT SEAT 26G.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
